Sudafed Non-Drowsy 12s

€6.20

Code 1827

Provide relief from cold, flu and allergy symptoms such as blocked sinuses, stuffy nose and catarrh.

Do not take any other product which contains pseudoephedrine
Add to Basket
Product Description

Contain Pseudoephedrine Hydrochloride, which is a decongestant that relieves nasal and sinus congestion. This medicine is for use by adults and children aged 12 years and over.

  • Relief from cold and flu
  • Decongestant
  • Suitable for adults and children over 12 years old

How to use

Age 12 Years+ Swallow 1 tablet every 4-6 hours up to 4 times a day. Leave at least 4 hours between doses.
Do not take more than 4 tablets in 24 hours.
If symptoms persist or worsen talk to your doctor or pharmacist.

Ingredients

Ingredients: The active ingredient: Pseudoephedrine Hydrochloride 60mg per tablet. Other ingredients are: Lactose Monohydrate, Cellulose Microcrystalline, Pregelatinized Maize Starch, Silica Colloidal Anhydrous, Magnesium Stearate. Film-coat: Opadry OY-9473 (Opadry OY-9473 contains Hypromellose, Red Iron Oxide (E172), Talc and Macrogol 400)

Delivery Info

FREE DELIVERY ON ORDERS OVER €40

We ship to Ireland within 1 – 3 Working Days.

We offer SAME DAY DELIVERY - if your order is placed before 2pm Mon. -Fri. and you live within a 10km radius from Cottage Pharmacy, Drogheda, Co. Louth

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact. Returns can be carried out in store at one of our locations or by returning the package by post / courier.


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty